# SDR SWIA201125452

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 25,508 hours, 33,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OVERHEAD EMERGENCY LIGHT IS BURNT OUT.  (FLT 6281)  REPLACED MISSING HARDWARE AT NR 1 OVERHEAD EMERGENCY LIGHT.
